Alert archive / Ohio / Frost Advisories in 2017
Frost Advisory 2, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this frost advisory at May 8, 2017, 3:20 AM EDT for 11 counties in Ohio; 6 counties in Pennsylvania; 7 counties in West Virginia. It took effect at May 9, 2017, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 8, 2017, 3:20 AM EDT (07:20 UTC)
- In effect from
- May 9, 2017, 2:00 AM EDT
- Expired
- May 9, 2017, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Pittsburgh, PA
All 24 counties
Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Beaver County, PA, Fayette County, PA, Greene County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Monongalia County, WV, Ohio County, WV, Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 62 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 7.3 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2088 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
957 WWUS71 KPBZ 080720 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 320 AM EDT Mon May 8 2017 OHZ039>041-048-057-081530- /O.NEW.KPBZ.FR.Y.0002.170509T0600Z-170509T1300Z/ /O.CON.KPBZ.FZ.W.0001.000000T0000Z-170508T1300Z/ Tuscarawas-Carroll-Columbiana-Coshocton-Muskingum- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, East Liverpool, Salem, Columbiana, Coshocton, and Zanesville 320 AM EDT Mon May 8 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... The National Weather Service in Pittsburgh has issued a Frost Advisory...which is in effect from 2 AM to 9 AM EDT Tuesday. * TEMPERATURES...Lower to mid 30s. * IMPACTS...Unprotected vegetation will likely be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ PAZ007-013-014-081300- /O.CON.KPBZ.FZ.W.0001.000000T0000Z-170508T1300Z/ Mercer-Lawrence-Butler- Including the cities of Sharon, Hermitage, Grove City, New Castle, Ellwood City, and Butler 320 AM EDT Mon May 8 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...In the lower 30s. * IMPACTS...Unprotected vegetation will likely be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ OHZ049-050-058-059-068-069-PAZ020-021-029-031-073-075-WVZ001>004- 012-021-509-081530- /O.NEW.KPBZ.FR.Y.0002.170509T0600Z-170509T1300Z/ /O.CON.KPBZ.FR.Y.0001.000000T0000Z-170508T1300Z/ Harrison-Jefferson-Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny- Washington-Greene-Westmoreland-Fayette-Hancock-Brooke-Ohio- Marshall-Wetzel-Marion-Monongalia- Including the cities of Cadiz, Steubenville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Uniontown, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, and Morgantown 320 AM EDT Mon May 8 2017 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... The National Weather Service in Pittsburgh has issued a Frost Advisory...which is in effect from 2 AM to 9 AM EDT Tuesday. * TEMPERATURES...In the lower to mid 30s. * IMPACTS...Unprotected vegetation will likely be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ 07
5 follow-up statements
700 WWUS71 KPBZ 081255 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 855 AM EDT Mon May 8 2017 OHZ039>041-048-057-082100- /O.EXP.KPBZ.FZ.W.0001.000000T0000Z-170508T1300Z/ /O.CON.KPBZ.FR.Y.0002.170509T0600Z-170509T1300Z/ Tuscarawas-Carroll-Columbiana-Coshocton-Muskingum- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, East Liverpool, Salem, Columbiana, Coshocton, and Zanesville 855 AM EDT Mon May 8 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING... Temperatures have risen above freezing this morning, so the freeze warning will expire shortly. A frost advisory remains in effect for tonight. * IMPACTS...Unprotected vegetation will likely be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ PAZ007-013-014-081400- /O.EXP.KPBZ.FZ.W.0001.000000T0000Z-170508T1300Z/ Mercer-Lawrence-Butler- Including the cities of Sharon, Hermitage, Grove City, New Castle, Ellwood City, and Butler 855 AM EDT Mon May 8 2017 ...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING... Temperatures have risen above freezing this morning, so the freeze warning will expire shortly. $$ OHZ049-050-058-059-068-069-PAZ020-021-029-031-073-075-WVZ001>004- 012-021-509-082100- /O.EXP.KPBZ.FR.Y.0001.000000T0000Z-170508T1300Z/ /O.CON.KPBZ.FR.Y.0002.170509T0600Z-170509T1300Z/ Harrison-Jefferson-Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny- Washington-Greene-Westmoreland-Fayette-Hancock-Brooke-Ohio- Marshall-Wetzel-Marion-Monongalia- Including the cities of Cadiz, Steubenville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Uniontown, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, and Morgantown 855 AM EDT Mon May 8 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... Temperatures have risen above freezing this morning, so the frost advisory will expire shortly. Another frost advisory remains in effect for tonight. * TEMPERATURES...In the lower to mid 30s. * IMPACTS...Unprotected vegetation will likely be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
967 WWUS71 KPBZ 081847 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 247 PM EDT Mon May 8 2017 PAZ007-013-014-090300- /O.NEW.KPBZ.FZ.W.0002.170509T0600Z-170509T1300Z/ Mercer-Lawrence-Butler- Including the cities of Sharon, Hermitage, Grove City, New Castle, Ellwood City, and Butler 247 PM EDT Mon May 8 2017 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... The National Weather Service in Pittsburgh has issued a Freeze Warning...which is in effect from 2 AM to 9 AM EDT Tuesday. * TEMPERATURES...In the mid 20s to the lower 30s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073-075- WVZ001>004-012-021-509-090300- /O.CON.KPBZ.FR.Y.0002.170509T0600Z-170509T1300Z/ Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson- Muskingum-Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny- Washington-Greene-Westmoreland-Fayette-Hancock-Brooke-Ohio- Marshall-Wetzel-Marion-Monongalia- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Uniontown, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, and Morgantown 247 PM EDT Mon May 8 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... * TEMPERATURES...In the mid 30s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
939 WWUS71 KPBZ 090102 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 902 PM EDT Mon May 8 2017 PAZ007-013-014-090915- /O.CON.KPBZ.FZ.W.0002.170509T0600Z-170509T1300Z/ Mercer-Lawrence-Butler- Including the cities of Sharon, Hermitage, Grove City, New Castle, Ellwood City, and Butler 902 PM EDT Mon May 8 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... * TEMPERATURES...In the lower 30s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073-075- WVZ001>004-012-021-509-090915- /O.CON.KPBZ.FR.Y.0002.170509T0600Z-170509T1300Z/ Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson- Muskingum-Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny- Washington-Greene-Westmoreland-Fayette-Hancock-Brooke-Ohio- Marshall-Wetzel-Marion-Monongalia- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Uniontown, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, and Morgantown 902 PM EDT Mon May 8 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... * TEMPERATURES...In the mid 30s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
059 WWUS71 KPBZ 090700 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 300 AM EDT Tue May 9 2017 PAZ007-013-014-091300- /O.CON.KPBZ.FZ.W.0002.000000T0000Z-170509T1300Z/ Mercer-Lawrence-Butler- Including the cities of Sharon, Hermitage, Grove City, New Castle, Ellwood City, and Butler 300 AM EDT Tue May 9 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...Around 30. * IMPACTS...Damage to vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073-075- WVZ001>004-012-021-509-091300- /O.CON.KPBZ.FR.Y.0002.000000T0000Z-170509T1300Z/ Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson- Muskingum-Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny- Washington-Greene-Westmoreland-Fayette-Hancock-Brooke-Ohio- Marshall-Wetzel-Marion-Monongalia- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Uniontown, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, and Morgantown 300 AM EDT Tue May 9 2017 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...In the mid 30s. * IMPACTS...damage to vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ 07
829 WWUS71 KPBZ 091249 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 849 AM EDT Tue May 9 2017 PAZ007-013-014-091400- /O.EXP.KPBZ.FZ.W.0002.000000T0000Z-170509T1300Z/ Mercer-Lawrence-Butler- Including the cities of Sharon, Hermitage, Grove City, New Castle, Ellwood City, and Butler 849 AM EDT Tue May 9 2017 ...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING... Temperatures have risen above freezing this morning, so the freeze warning will expire shortly. $$ OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073-075- WVZ001>004-012-021-509-091400- /O.EXP.KPBZ.FR.Y.0002.000000T0000Z-170509T1300Z/ Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson- Muskingum-Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny- Washington-Greene-Westmoreland-Fayette-Hancock-Brooke-Ohio- Marshall-Wetzel-Marion-Monongalia- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Uniontown, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, and Morgantown 849 AM EDT Tue May 9 2017 ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... Temperatures have risen above freezing this morning, so the frost advisory will expire shortly. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this frost advisory went out at May 8, 3:20 AM EDT, 0 minutes earlier.
Area forecast discussion, May 8, 3:20 AM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
320 AM EDT Mon May 8 2017
.SYNOPSIS...
High pressure should maintain mainly dry weather through the
first half of the week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Dry weather is expected under building surface high pressure.
Mid level clouds should continue crossing the area early this
morning as a weak upper trough rotates around an upper low
across NY. These clouds have limited the frost potential in
some areas, though will keep current advisories/warnings as is.
Highs should average 10 to 15 degrees below the seasonal
levels.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
Surface high pressure should maintain dry weather through
tonight. With mostly clear skies, areas of frost will be
likely tonight/early Tue, so issued a frost advisory where the
growing season has begun. Clouds are expected to increase on
Tuesday especially S of I 70, where slight to low chc pops were
also included, as a shortwave in NW flow crosses the lwr OH
Valley region.
Shortwave ridging should return dry weather to the region
Wednesday before another crossing shortwave across the lwr OH
valley returns rain chances mainly S of PIT Wednesday night.
Slowly moderating temperatures are expected through the period.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
Rain chances should slowly increase late in the week through the
weekend as a deepening trough digs across the NE CONUS.
Temperatures are expected to average a few degrees below the
seasonal averages.
&&
.AVIATION /07Z MONDAY THROUGH FRIDAY/...
Sfc high pressure under nw flow aloft will maintain VFR Into
Tuesday.
.Outlook...
The next chance for restrictions will come with weekend low
pressure.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...Frost Advisory from 2 AM to 9 AM EDT Tuesday for OHZ039>041-
048>050-057>059-068-069.
Freeze Warning until 9 AM EDT this morning for OHZ039>041-048-
057.
Frost Advisory until 9 AM EDT this morning for OHZ049-050-058-
059-068-069.
PA...Frost Advisory from 2 AM to 9 AM EDT Tuesday for PAZ020-021-
029-031-073-075.
Freeze Warning until 9 AM EDT this morning for PAZ007-013-014.
Frost Advisory until 9 AM EDT this morning for PAZ020-021-029-
031-073-075.
WV...Frost Advisory from 2 AM to 9 AM EDT Tuesday for WVZ001>004-
012-021-509.
Frost Advisory until 9 AM EDT this morning for WVZ001>004-012-
021-509.
&&
07/15Hazardous weather outlook, May 7, 2:00 PM EDT, 13 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 200 PM EDT Sun May 7 2017 WVZ510-081800- Ridges of Eastern Monongalia and Northwestern Preston- 200 PM EDT Sun May 7 2017 This Hazardous Weather Outlook is for northern West Virginia. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ039>041-048-057-PAZ007-013-014-081800- Tuscarawas-Carroll-Columbiana-Coshocton-Muskingum-Mercer-Lawrence- Butler- 200 PM EDT Sun May 7 2017 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... This Hazardous Weather Outlook is for east central Ohio, northwest Pennsylvania, west central Pennsylvania and western Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ049-050-058-059-068-069-PAZ020-021-029-031-073-075-WVZ001>004-012- 021-509-081800- Harrison-Jefferson-Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny- Washington-Greene-Westmoreland-Fayette-Hancock-Brooke-Ohio-Marshall- Wetzel-Marion-Monongalia- 200 PM EDT Sun May 7 2017 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... This Hazardous Weather Outlook is for east central Ohio, southwest Pennsylvania, western Pennsylvania, northern West Virginia and northern panhandle of West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ001-PAZ008-009-015-016-022-023-074-076-WVZ511>514-081800- Garrett-Venango-Forest-Clarion-Jefferson-Armstrong-Indiana- Westmoreland Ridges-Fayette Ridges-Preston-Eastern Preston- Western Tucker-Eastern Tucker- 200 PM EDT Sun May 7 2017 This Hazardous Weather Outlook is for western Maryland, northwest Pennsylvania, southwest Pennsylvania, west central Pennsylvania and northern West Virginia. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 2:47 PM EDT | Freeze Warning | PBZ | Butler, Lawrence, Mercer | 18 hr |
Nearby
Frost Advisories in Ohio, 2017Frost Advisories in West Virginia, 2017Frost Advisories in Pennsylvania, 2017Every frost advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.